# SDR QR9R2023062300004

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722219496
- Aircraft time: 3,164 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002108
- Part serial: 5215
- Condition: Failed Insp
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE UNABLE TO PASS BONDING CHECK AND IS UNSERVICEABLE (BAD FROM SUPPLY). REPLACED M/R BLADE IAW AMM 62-10-00, 4-1.
